# SDR 2002UALA00799

- Difficulty date: May 2, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N342UA
- Make and model: Boeing 737322
- Aircraft serial: 24246
- Aircraft time: 41,382 hours, 21,362 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Canning
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN DENT COUPLED WITH OIL-CANNING: 14 INCHES DOWN AND 9 INCHES FORWARD FROM UPPER AFT CORNER OF DOOR.  MAJOR REPAIR ACCOMPLISHED.  FILLER AND STIFFENER INSTALLED.
